# SDR AWXA200501293

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 22,657 hours, 8,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING 4 DAY CHECK DISCOVERED EVERY OTHER EMERGENCY EXIT LIGHT ILLUMINATED IN FWD CABIN DURING EMERGENCY LIGHTS TEST.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL).  OPERATIONAL TESTS WERE GOOD.
